# SDR AWXA200300018

- Difficulty date: January 8, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 6,288 hours, 2,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE EMERGENCY EXIT SIGN LOCATED AT OVERHEAD AISLE MID-CABIN POSITION BECAME INOPERATIVE, FOLLOWED BY THE EXIT SIGN AT THE R/H OVER WING EXIT. THE AIRCRAFT CABIN R/H SIDE EMERGENCY ESCAPE PATH LIGHTING WAS ALSO INTERMITTENTLY ILLUMINATING DURING FLIGHT. MAINTENANCE REMOVED AND REPLACED THE R/H MID CABIN EMERGENCY LIGHT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT 12WL IAW AMM TASK 33-51-38-400-002; OPERATIONAL CHECK WAS GOOD.
